I had juvederm injected in my nose to mouth lines. I was wondering when can i start using BHA exfoliator and cream with retinol? I m a little bit worried because after 3 days i used 2% bha liquid exfoliator which i use everyday. Should i use these products and avoid putting them on my nose to mouth lines?
I Had Juvederm Injected in my Nose to Mouth Lines. Can I Use BHA Exfoliator and Cream with Retinol?
Doctor Answers (4)
When Can I use my BHA exfoliator and Retinol cream after Juvederm injections?
After injections, I recommend gentle handling and avoiding "active" products that may sting or burn for a few days. This allows you heal from the injections without further irritation. This usually resolves within a week after the treatment. You may resume your regular skin care routine when your skin is not swollen or tender. In the meantime use gentle, soothing products
When to use BHA Exfoliator and Cream with Retinol after fillers
I ask my patients to avoid aggressive touching, rubbing, and products for at least 3 days after injections. Even though the injection sites are tiny and close quickly, they can be irritated by certain products like retinols and this will make it sting and red.
Exfoliation after Juvederm
You should avoid the areas for at least a few days and until there is an absence of bruising or swelling.
You might also like...
Juvederm and exfoliating creams
You should avoid any exfoliating products and retinols for at least 3 days after your Juvederm injections or until any bruising or tenderness has disappeared.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.